MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X47MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X47MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-47-26
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's right hip was revised.As reported: "patient was dislocated.Removed components and put in smaller stem and shorter neck.Nothing is available per hospital." spoke to rep.The bipolar head dislocated out of the patient's acetabulum.Surgeon reported that the originally implanted stem was too long for the patient's anatomy.The patient's entire hemi hip construct was revised to another hemi hip construct.Rep confirmed there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.

Brand Name
UHR BIPOLAR 26X47MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11043063
Report Number0002249697-2020-02712
Device Sequence Number1034352
Product Code KWL
UDI-Device Identifier07613327016987
UDI-Public07613327016987
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUH1-47-26
Device Catalogue NumberUH1-47-26
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR